# SDR CALA2025071106472

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 83,318 hours, 30,503 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OVR HD LEFT GEAR GREEN LIGHT REMAINED ILLUMINATED  AFTR TAKEOFF AND WOULD NOT RETRACT INDICATION.  PREFORMED PSEU BITE FOUND FAULT CODE 32-61007. REF FIM 32-61 TASK 801 DEPINNED THE SENSOR AND REMOVED OLD SENSOR ROUTED NEW HARNESS AND INSTALLED NEW SENSOR S1006 UP TO AND INCLUDING STEP 3.F(6)(A). IAW AMM 32-61-31-400-801, NEXT STEP IS CLEAREANCE MEASUREMENT AND OPS CHECK.  PERFORMED SENSOR (S0302) CLEARANCE MEASURMENT AND BITE CHECK IAW AMM 32-61-31-400-801 FROM STEP 3.F(6)(B) TO COMPLETION, BITE CHECK GOOD.
